We are unable to display your institutional affiliation without JavaScript turned on.
Browse Book and Journal Content on Project MUSE
OR

Find using OpenURL

Buy This Issue

Irreducible cuspidal representations with prescribed local behavior

From: American Journal of Mathematics
Volume 133, Number 5, October 2011
pp. 1231-1258 | 10.1353/ajm.2011.0035

Abstract

Abstract:

Let $G$ be a simple algebraic group defined over the global field $k$. In this paper, we use the simple trace formula to determine the sum of the multiplicities of the irreducible representations in the cuspidal spectrum of $G$, with specified local behavior at a finite set of places of $k$ and unramified elsewhere. This sum is expressed as the product of the values of modified Artin $L$-functions at negative integers.



You must be logged in through an institution that subscribes to this journal or book to access the full text.

Shibboleth

Shibboleth authentication is only available to registered institutions.

Project MUSE

For subscribing associations only.